# SDR 0103755637

- Difficulty date: October 29, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 20,460 hours, 8,201 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During "H" check found corrosion on seat track at BS 720 RBL 45. Repaired per EA 56-187026.
